RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 3, Pages 326–335 (Mi tmf3123)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization in the neighborhood of a classical solution in a nonlinear $O(3)$-invariant theory

O. D. Timofeevskaya


Abstract: In the framework of perturbation theory in inverse powers of the coupling constant, a Bogolyubov transformation is used to quantize an essentially nonlinear field that interacts nonlinearly with a fixed source.

Full text: PDF file (1007 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:3, 1051–1057

Bibliographic databases:

Received: 23.12.1977

Citation: O. D. Timofeevskaya, “Quantization in the neighborhood of a classical solution in a nonlinear $O(3)$-invariant theory”, TMF, 37:3 (1978), 326–335; Theoret. and Math. Phys., 37:3 (1978), 1051–1057

Citation in format AMSBIB
\Bibitem{Tim78}
\by O.~D.~Timofeevskaya
\paper Quantization in the neighborhood of a~classical solution in a~nonlinear $O(3)$-invariant theory
\jour TMF
\yr 1978
\vol 37
\issue 3
\pages 326--335
\mathnet{http://mi.mathnet.ru/tmf3123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524697}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 3
\pages 1051--1057
\crossref{https://doi.org/10.1007/BF01018586}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3123
  • http://mi.mathnet.ru/eng/tmf/v37/i3/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Khrustalev, M. V. Chichikina, “Bogoliubov group variables in the relativistic quantum field theory”, Theoret. and Math. Phys., 111:2 (1997), 583–591  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:171
    Full text:59
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019